| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regx2295 showed no other similar product complaint(s) from this batch number.
Event or Problem Description
It was reported by the customer that "introducer pealed back upon insertion attempt and ecg wire bent within picc line".Additional information 01/24/2023: it was reported by the customer "had to open a new proven a picc kit due to malfunctions of line.Picc line never touched the patient, but initial introducer did.".
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a damaged introducer sheath was confirmed; however, the root cause was not identified.The product returned for evaluation was one 3.5fr microintroducer dilator/sheath assembly.The dilator was inlaid through the sheath.The sheath tip exhibited deformation.Usage residues were observed on the sample.Microscopic inspection of the sheath tip confirmed extensive deformation.The edges of the sheath tip flared away from the dilator and were buckled inward.Longitudinally aligned splits were observed in the sheath, extending from the distal tip.The buckling of the sheath tip suggested that insertion against resistance contributed to the observed event; however, the extent of the deformation prevented determination of the originally manufactured state of the transition between the dilator and the sheath.Consequently, this complaint is confirmed as 'cause unknown¿ at this time.H3 other text: evaluation findings are in section h11.
Event or Problem Description
It was reported by the customer that "introducer pealed back upon insertion attempt and ecg wire bent within picc line" additional information on 01/24/2023: it was reported by the customer "had to open a new provena picc kit due to malfunctions of line.Picc line never touched the patient, but initial introducer did.".